DOI 10.1016/j.oftale.2026.502563
Systemic isotretinoin-associated Salzmann-like nodular degeneration in a young adult.
Аннотация
A 19-year-old male undergoing systemic isotretinoin therapy presented with bilateral corneal nodules resembling Salzmann nodular degeneration (SND). He had no prior ocular comorbidities and reported mild itching. Slitlamp examination revealed inflammatory nodules with pannus and blepharitis; optical coherence tomography (OCT) confirmed no stromal involvement. Systemic retinoid therapy was discontinued, and topical antiinflammatory treatment initiated. Despite transient visual decline, the patient improved over six months, with resolution of symptoms and stabilization of the corneal lesions. The temporal relationship between isotretinoin use and lesion onset, in the absence of other risk factors, suggests a possible association between systemic retinoids and SND-like pathology. This case highlights the importance of ophthalmologic monitoring in patients on retinoid therapy and raises awareness of potential corneal complications.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.